RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 153–167 (Mi fpm1479)  

This article is cited in 6 scientific papers (total in 6 papers)

To quotient divisible group theory. I

A. A. Fomin

Moscow State Pedagogical University

Abstract: Some basic theorems about quotient divisible Abelian groups are proved.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 688–697

UDC: 512.541

Citation: A. A. Fomin, “To quotient divisible group theory. I”, Fundam. Prikl. Mat., 17:8 (2012), 153–167; J. Math. Sci., 197:5 (2014), 688–697

Citation in format AMSBIB
\Bibitem{Fom12}
\by A.~A.~Fomin
\paper To quotient divisible group theory.~I
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 153--167
\mathnet{http://mi.mathnet.ru/fpm1479}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 688--697
\crossref{https://doi.org/10.1007/s10958-014-1752-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893860278}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1479
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Ljubimtsev, “Completely Decomposable Quotient Divisible Abelian Groups with $\mathrm{UA}$-Rings of Endomorphisms”, Math. Notes, 98:1 (2015), 130–137  mathnet  crossref  crossref  mathscinet  isi  elib
    2. N. I. Kryuchkov, “Compact groups that are duals of quotient divisible Abelian groups”, J. Math. Sci., 230:3 (2018), 428–432  mathnet  crossref  mathscinet
    3. A. A. Fomin, “On the quotient divisible group theory. II”, J. Math. Sci., 230:3 (2018), 457–483  mathnet  crossref  mathscinet
    4. O. V. Lyubimtsev, “On determinacy of completely decomposable quotient divisible abelian groups by its endomorphism semigroups”, Russian Math. (Iz. VUZ), 61:10 (2017), 65–71  mathnet  crossref  isi
    5. A. V. Tsarev, “$E$-koltsa malykh rangov”, Chebyshevskii sb., 18:2 (2017), 235–244  mathnet  crossref  elib
    6. V. K. Vildanov, O. V. Ljubimtsev, D. S. Chistyakov, “On the Determinability of Mixed Abelian Groups by Their Endomorphism Semigroups”, Math. Notes, 103:3 (2018), 372–377  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:265
    Full text:81
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019